MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not returned.
 
Event or Problem Description
It was reported that the during the coil embolization procedure, the subject coil was not passing through the distal end of microcatheter.While trying to remove the coil, it got broke inside the microcatheter.The coil was successfully removed along with the microcatheter.No clinical consequences were reported to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the device found that the coil delivery wire was kinked bent.The main coil was broken/fractured and stretched.On analysis of the catheter with this coil, the main coil was found on the catheter shaft.During functional testing the device was advanced through the introducer sheath with the friction.The as analysed defects 'main coil stretched' and 'main coil broken fractured' will be assigned an assignable cause of procedural factors as well as the as reported events/defects.The issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the device performance was limited.The damage and friction noted to the delivery wire could have been caused when force was applied to the device when retracting back through the micro catheter.Therefore an assignable cause of handling damage will be assigned to the delivery wire kink.

Brand Name
TARGET 360 ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8035238
Report Number3008881809-2018-00474
Device Sequence Number19177325
Product Code HCG
UDI-Device Identifier04546540675880
UDI-Public04546540675880
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberM0035423060
Device Lot Number20270372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER(STRYKER)